# SDR HEEA088614

- Difficulty date: July 23, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6420 · Tail Rotor Head
- Part: Blade
- Part number: 212011701101FM1
- Part serial: A824
- Condition: Damaged
- Location: Tail Rotor
- Part time: 8,541 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLE IN BLADE OUT OF LIMITS. REPLACED BLADE 212-010-750-113, S/N A-12427, T.T. 1415:50 DUE TO HOLE.  REPAIRED.
